Can Phentermine get you high by taking it regularly?

, , Comments Off on Can Phentermine get you high by taking it regularly?

Phentermine abuseNo, consuming Phentermine regularly does not make you feel high for sure. In fact, it does not even cause the person to get high, finding its way into being known as the least addictive weight loss pill. This is an appetite suppressant that makes a person feel less hungry by affecting the central nervous system. This medication has to be taken for quite a few weeks to get desired weight loss. Let us look about this in detail.

What are the different things that lead to Phentermine High?

Phentermine Abuse

There are lots of people who abuse Phentermine. They would have taken this medication genuinely to lose weight but in the middle, they might have lost their track. These people would have started to abuse the pills. Instead of taking a single tablet, they would take so many pills together. Either they want to rush up the weight loss process or they might have found that the medication stopped working on them. Instead of going to the medico they take the medication in high numbers believing that it can help them.

Phentermine addiction

When compared to other weight loss medications on the market, the risk of getting addiction is very low with this medication. The drug is designed to be taken for a longer span of time. Only then obese people can lose excess weight during the treatment. Only when you change the way you take the pills and take it at higher dosage strengths it is possible for an individual to get addicted.

Do people take Phentermine to feel high?

Yes, there are few people who would take the medication to feel high. This would be their only motive. They crush, inject or snort the pills. When a person does not mind about Phentermine abuse then he has got a lot of ways to do it. There is another category where the individuals might have started to take these pills to lose weight. When they tried to take few pills together they would have felt high. So they would have taken it, again and again, leading to addiction.

How bad the health gets worsened while Phentermine abuse happens?

First of all, it is not possible to lose weight with this medication anymore if you are abusing it. You would start to eat junk foods which would make you gain excessive weight. Apart from this, you would also get affected by various health problems. Some of the side effects that might occur in your body are restlessness, dizziness, tremors, shortness of breath, irritability, sleep issues, diarrhea, impotence and decrease in the interest for sex. The major issue is that, once you try certain measures to get rid of this medication you would start to face Phentermine withdrawal symptoms.

When should you get help from a doctor?

If you find that you are misusing the medication, it is a must that you have to consult with the doctor. Everyone would feel that something would be wrong if they misuse the medication. Get the clue and take certain measures. Never ever take Phentermine high at any point in time and risk your health. Consult the medico before the side effects get worse.